MAUDE Adverse Event Report: HALYARD HEALTH DIGESTHEALTH ENTERAL FEED DEVICE TUBE KITS; DH EF PEG INITIAL PLACEMENT PRODUCTS

HALYARD HEALTH DIGESTHEALTH ENTERAL FEED DEVICE TUBE KITS; DH EF PEG INITIAL PLACEMENT PRODUCTS
Model Number 7180-24
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/13/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation.A review of the device history record is in-progress.Upon completion of the investigation; a follow-up report will be filed.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as (b)(4).Device not returned.
 
Event or Problem Description
An fda user facility report (b)(4) was received stating , "the gastroenterologist was having trouble pulling the peg tube through during insertion.The numbers on the tube were not showing when the tube met resistance.The tube was pulled harder.Upon checking the peg tube site with the scope, the physician noticed a small tear in the esophagus." no additional information was provided.(b)(4).
 
Additional Manufacturer Narrative
According to the device history records reviewed for lot number 020240212, the product was manufactured according to the approved manufacturing procedures, specifications, and then released by quality assurance.At the time of the dhr review, there were no changes to the process and/or equipment that would have affected the manufacturing of the device.A sample was not provided for evaluation for this incident; therefore, an evaluation was performed to the assembly process.Controls were in place and all required procedures were followed and this lot met all specifications at product release.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint comp-(b)(4).

Brand Name
DIGESTHEALTH ENTERAL FEED DEVICE TUBE KITS
Common Device Name
DH EF PEG INITIAL PLACEMENT PRODUCTS
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6275500
Report Number3006646024-2017-00002
Device Sequence Number10963269
Product Code KNT
UDI-Device Identifier30680651409837
UDI-Public30680651409837
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K924065
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/30/2017
Device Model Number7180-24
Device Catalogue Number104098300
Device Lot Number020240212
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/25/2017
Supplement Report FDA Received Date03/16/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR